# SDR ASAA2023080844497

- Difficulty date: August 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,266 hours, 18,104 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START LEFT PACK LIGHT ILLUMINATED DURING RECALL CHECK, LIGHT WENT OUT DURING RESET. GROUNDED - YES. ON DEFERRAL.
